# SDR N6WA2013041301

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 21,210 hours, 14,506 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY DOOR HANDLE COVER STAY IN PLACE.  RESECURED LT WING EMERGENCY DOOR HANDLE COVER IAW AMM 51-22-61.
